# SDR QXEA2020122300362

- Difficulty date: December 23, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 6,032 hours, 3,617 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Fod
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING REPORTS THAT THE FORWARD SERVICE DOOR IS DIFFICULT TO OPEN.  DOOR IS DISARMED.  REMOVED FROM SERVICE.  FOUND DEBRIS ON DOOR HANDLE LATCH, CLEANED AND LUBRICATED, AS REQUIRED.  PERFORMED OPENING AND CLOSING OF DOOR PER SDS 52-41-00 SEVERAL TIMES, NO DEFECTS NOTED.  DOOR OPENS AND CLOSES NORMALLY, RETURNED TO SERVICE.
